# SDR CA090622020

- Difficulty date: June 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 6,200 hours
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Engine
- Part time: 1,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS UNDERGOING A 50 HR INSP.  INSP REVEALED AN OIL LEAK ON RT SIDE OF ENG.  INVESTIGATION REVEALED EXHAUST PUSH TUBE SEALS WERE LEAKING. REMOVAL OF THE PUSH TUBE AND ROD REVEALED PUSH ROD WAS BENT.  OIL LEAK WAS CAUSED BY PUSH ROD DISPLACING SEALS ON PUSH TUBE CREATING LEAK. INVESTIGATION REVEALED THAT EXHAUST VALVE HAD CONTACTED FACE OF PISTON. ALL OTHER PISTONS ON THE ENG WERE CHECKED AND FOUND A TOTAL OF 3 PISTONS WITH EXHAUST VALVE CONTACT. ALL 6 CYL REMOVED FOR FURTHER INVESTIGATION AND REPLACEMENT. REPLACED NEW AT ENG O/H OCTOBER 18, 2006.  ENG WAS THEN INSTALLLED THE AIRCRAFT NOVEMBER 24, 2006.
